# SDR C2XA97CL095

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4106 - CREW REPORTED THAT DURING CLIMB, THE RIGHT ENGINE OIL PRESSURE WAS HIGH.  THE AIRCRAFT WAS FERRIED TO CLE, AFTER TROUBLESHOOTING THE OIL SYSTEM THE RIGHT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRSS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
